# SDR DALA2015120807451

- Difficulty date: December 7, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pan
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON FORWARD UPPER PAN AT FORWARD PASSENGER DOOR LT.  FORWARD UPPER PAN AT FWD PASSENGER DOOR L1 WAS REPLACE IAW SRM 51-30-4, 51-30-1, 51-30-2 AND DWG 591421, REV AV.
